# SDR CALA2013090490987

- Difficulty date: September 2, 2013
- Submitted: September 5, 2013
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 53,466 hours, 14,038 cycles
- Engine: Pwa PW4056
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pressure Switch
- Condition: Faulty
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

RT AFT FUEL BOOST PUMP NO PRESSURE LT WITH SWITCH OFF NO EICAS OFF MESSAGE.  REPLACED PRESSURE SWITCH & CLEANED CONNECTOR IAW AMM.  PRESSURE LIGHT WORKS OKAY.
